# SDR 97UAL900135

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191UA
- Make and model: Boeing 747422
- Aircraft serial: 26880
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 3A2886
- Condition: Loose
- Location: Aspirator
- Component: Bf Goodrich, 7A141817
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE REMOVED FROM THE AIRCRAFT DUE TO LOW BOTTLE PRESSURE.  DURING BOTTLE REPLACEMENT, INFLATION HOSES WERE LOOSE AT THE ASPIRATOR CONNECTION.  SLIDE MAY HAVE NOT DEPLOYED.  TIGHTENED HOSES.  CONTACTED BF GOODRICH WHICH LAST OVERHAULED SLIDE.
